# SDR AALA200801429

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT PLACARD FOR FORWARD EXIT AT SEAT ROW 18ABC DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT FORWARD EXIT AT SEAT 18ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
